Seroquel and valium interaction

Common Questions and Answers about Seroquel and valium interaction

seroquel

I'm on Carbemazepine and Seroquel and It's never stopped me eating grapefruit regularly sometimes two or three a day as I love them!, I had no idea about the negative effect until recently and I've been on Carbemazepine for years :-S I'm still here so I guess it diddn't do me any harm =). Nobody told me to lay off the grapefruit so I diddn't know any wiser! Perhaps will limit them now to a couple a week!
My tramadol used to work rarely, but I found I have Celiac and figured I wasn't absorbing the meds. Only percocet or other narcotic would help...along with valium and baclofen helping a bit. The valium helps more for the spasm but also for anxiety as the baclofen onlyhelps a little so I take both of them. I am 99% gluten free and some of the small intestinal damage (thus, my body's ability to absorb nutrients, meds, etc.) has improved, I think.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
HI, I normally take 120 mgs of methadone daily ( been clean off opiates or over 6 months now), take 2mgs of Klonopins daily, and 50 to 100mgs of phenergan (promethazine or promethazine hyrochloride, ) , AND 0.2 mgs of Chlonodine a day,. . . . .AND, 200mgs oF seroquel ( but only used for sleep. Im prescribed all the meds so this pill i found which i knew was a Tramadol/Ultram 50 mgs. Is that safe? The only interaction that i am worried about is the methadone.
Life has been one hell of a roller coaster, but in this time I have managed to graduate college and an MBA, secure and maintain a well-paying and fulfilling business career and marry the love of my life (and hang on to her thus far). I have seen 3 different family doctors, 2 different psychiatrists and 1 endocrinologist...
* Halcion, Versed, Valium, Xanax and quazepam * Norvir * Zoloft and Lustral * Statins such as Lipitor, Mevacor, Zocor, Simlup, Simcor, Simvacor, with the exception of Pravachol. Lescol and Crestor which are unaffected by grapefruit.
In answer to your question, I use Lantus and Novarapid insulin. I also use Seroquel and Venlafaxin and Valium.
I told him I wanted to taper and use valium and I have that now but am still using the Xanax. Here's the way I feel now - that I am better the next day. I wake up, I feel normal, I can think and remember. I don't want to take the Xanax. But if I want to go out and drive, I now fear I'll have an attack if I don't take it in advance. Like yesterday, I didn't take enough or well enough in advance. It has to be 3 hours in advance to be fully working. I don't like being like this.
Hi and welcome to Part 50! Wow part 50. Please make yourself at home. Snuggle down. It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
Love and Healing, Emily
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Please come in and make yourself Comfy!
The War was fought alone for awhile. But then, others joined me and now we have the continuing Conversation. This is the place to be to get off and stay off Tramadol. Welcome Warriors!
I believe in you!
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
But then I read about MAGNESIUM defiencency, studies on magnesium and it's role in the body. I read about it's interaction with calcium...In the end, I decided to go to the health store and ask about it. She said I could try magnesium. I talked with my doctor and he said it'd be fine. After about a week, my jerking got better. But it's the case now, that if I take the supplements, I'm fine. But if I don't take the pills, then I twitch.
but i have done some crazy assed **** on it! i take seroquel for sleep and it works just as well and i don't suffer black outs from it. i think taking ambien and having amnesia from it is what being multiple personality disorder would be like... "following trail of pretzels to phone, hmmm.... there is a cigarette on the floor, my brand... i said WHAT to you on the phone last night mom? ohhhh... and you recorded that conversation that i had with your answering machine...
Now pregnant I tried reducing to 2 a day and I also came off a tranquiliser Seroquel as well, anxiety kicked in and I couldn,t cope so I took 2 to help. I have been started on Lofepramine 2 a day and now back on Codeine to help with the withdrawals. I am too scared to come off it all. What annoys me the most is I was only on 2 co codamols per day in the afternoon and 2 tramadol in the evening. Now I am on 8 coders to get me through the day. I stopped my Tramadol on Friday taking 2 at 4pm.
Hi everyone - I have just come across this forum - and would like to ask help and advice. I have been taking nurofen plus (ibuprofen + codeine sulphate 12.8 mg per tablet) for 5 years - I take about 24 tablets per day (all at once - like the feeling along with the pain killing effects) I must give these up - for I understand this is addiction - and must find another way to deal with pain. I guess nurofen is much like tylenol (2? 3? 4?) - dont know which one.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
He cannot sleep at night at it keeps him awake or wakes him up. He has taken valium and other muscle relaxants to calm him down. Sometimes the medications help, sometimes they dont. They have also given him other relaxants like antidepressants. No doctor seem to know what it is. Now, for the past 5 years, he is getting the same "shaking tremors" in his head. He says he feels like inside his head, he has parkinsons shaking all over the place.
I have posted here before, but I feel that I must be persistent. I am 29 years old, and have been impotent for about 2 years now. 2 years ago, I was absolutely fine. I could have sex as many times as I wanted to. 3 times a night would be no problem. I woke up with erections, and if I didn't have sex I would masturbate in the morning and before I went to bed. It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
MedHelp Health Answers